In Each Capsule: Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Protect from light.

TopCare Ibuprofen, 200 mg, Softgels - 20 Each

$3.49$0.17 each

Description

In Each Capsule: Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Protect from light.

Ingredients

In Each Capsule: Active Ingredients: *Solubilized Ibuprofen Equal to Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: FD&C Blue 1, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan and Sorbitol. *nonsteroidal anti-inflammatory drug.
Product Number: 00036800133075

Description

In Each Capsule: Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Protect from light.
Product Number: 00036800133075